Compound Optimal Design Criteria for Nonlinear Models

McGree, J. M., Eccleston, J. A. and Duffull, S. B. (2008) Compound Optimal Design Criteria for Nonlinear Models. Journal of Biopharmaceutical Statistics, 18 4: 646-661. doi:10.1080/10543400802071352


Author McGree, J. M.
Eccleston, J. A.
Duffull, S. B.
Title Compound Optimal Design Criteria for Nonlinear Models
Journal name Journal of Biopharmaceutical Statistics   Check publisher's open access policy
ISSN 1054-3406
Publication date 2008-01-01
Sub-type Article (original research)
DOI 10.1080/10543400802071352
Open Access Status Not yet assessed
Volume 18
Issue 4
Start page 646
End page 661
Total pages 16
Editor Chow, S.-C.
Place of publication United States
Publisher Taylor & Francis
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010405 Statistical Theory
Abstract Three approaches for combining parameter estimation with opposing design criteria are proposed for nonlinear models. The first method discussed is the technique found in the literature and as such is the reference method for this paper. The compound crtierion is formed by maximizing a weighted product of efficiencies. The second criterion involves maximizing an opposing criterion while minimizing a defined loss function. The third method simultaneously maximizes both efficiencies with respect to parameter estimation and an opposing criterion with a multiple objective simulated annealing algorithm. The examples presented are based on a PK-model and a generalized linear model found in the literature.
Keyword Compound criteria
D-optimality
Nonlinear models
Opposing criteria
P-optimality
T-optimality
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 19 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 23 Mar 2009, 23:00:52 EST by Marie Grove on behalf of School of Mathematics & Physics